# SDR CALA0500172

- Difficulty date: May 12, 2005
- Submitted: May 27, 2005
- Operation: Air carrier
- Aircraft: N26210
- Make and model: Boeing 737824
- Aircraft serial: 28770
- Aircraft time: 22,019 hours, 7,735 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND INTERCOSTAL CORRODED AT STA 947-967, RBL 50, I/B OF R-2 DOOR FRAME.  THE INTERCOSTAL WAS REPAIRED IAW ECRA 5321-01218.
